# SDR QXEA2016040700284

- Difficulty date: April 7, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 9,667 hours, 10,282 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 5022131
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH 21,000 FT NOTICED THE CABIN ALTITUDE GOING ABOUT 8,000 FT.  BEFORE WE COULD COORINATE A LOWER ALTITUDE, THE CABIN ALTITUDE CONTINUED TO CLIMB TO 10,000 FT AND THE CABIN PRESSURE WARNING LIGHT CAME ON.  INITATED A EMERGENCY DESCENT, AND ATC CLEARED US TO 8,000 FT.  DURING THE DESCENT, THE CABIN PRESSURE LIGHT WENT OUT AT ABOUT 18,000 FT. LEVEL AT 8,000 THE CABIN ALTITUDE WAS 6,000 FT AND THE CABIN PRESSURE CONTROLLER WAS OPERATING NORMALLY.  CONTINUED TO DESTINATION.  REPLACED AFT OUTFLOW VALVE WITH NO HELP.  REPLACED CABIN PRESSURE CONTROLLER WITH NO HELP. FOUND LARGE SPLIT/HOLE IN THE AFT CARGO DOOR SEAL. REPLACED AFT CARGO DOOR SEAL IAW AMM 52-31-26-000-801/400-801.  RETURNED TO SERVICE.
